# SDR EIA990276

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47355
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet
- Part number: 5910066515
- Condition: Cracked
- Location: Lt Wing/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, ELONGATED HOLES AND CRACKS WERE FOUND ON THE UPPER LEFT WING TO FUSELAGE FILLET.  REPAIRED BY TRIMMING ELONGATED HOLES, FABRICATED AND INSTALLED REPAIR DOUBLER PER ECRA 932-53-049-2.  (M)
